Skip to Main content Skip to Navigation
Journal articles

Recherche linéaire d'un carré dans un mot

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619541
Contributor : Maxime Crochemore <>
Submitted on : Tuesday, September 6, 2011 - 3:48:00 PM
Last modification on : Tuesday, March 24, 2020 - 6:10:18 PM

Identifiers

  • HAL Id : hal-00619541, version 1

Collections

Citation

Maxime Crochemore. Recherche linéaire d'un carré dans un mot. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1983, 296 (18), pp.781-784. ⟨hal-00619541⟩

Share

Metrics

Record views

274